# SDR AU960146

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28RT-201
- Engine: Lyc IO360C1C6
- System (JASC): 3210 · Main Landing Gear
- Part: Stud
- Part number: 78717O2
- Condition: Cracked
- Location: Main Gear Sys
- Component: Piper, ARROW
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR SIDE BRACE STUD CRACKED IN AREA UNDER SHOULDER - FOUND DURING INSPECTION IAW AD/PA28/91
